On the evasion problem for a certain class of differential games
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1975), pp. 48-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_9_a7,
author = {N Satimov},
title = {On the evasion problem for a~certain class of differential games},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {48--52},
year = {1975},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_9_a7/}
}
N Satimov. On the evasion problem for a certain class of differential games. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1975), pp. 48-52. http://geodesic.mathdoc.fr/item/IVM_1975_9_a7/